# SDR CA990119034

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Module
- Condition: Failed
- Location: Cockpit Pedestal
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, RUDDER RATIO ENGINE INDICATING AND CREW ALERT SYSTEM MESSAGE FOLLOWED BY AILERON LOCKOUT MESSAGE.  SPEED AT TIME 270 KNOTS AND INCREASING ALTITUDE 11,000 FEET, ALL 3 AUTOPILOTS WOULD NOT ENGAGE.  AIRCRAFT RETURNED.  CHANGED LEFT AND RIGHT STABILIZER TRIM/ELEVATOR ASYMMETRY MODULE.
